# SDR UIEA201000146

- Difficulty date: April 27, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rws 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT WAS FOUND IN THE SKIN AT BS 420-440, S12AL-13L.THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 212 AND SRM 53-30-03, FIG 1. THE SKIN AT THE DENT LOCATION IS MADE FROM 0.063 INCH THICK 2024-T3 CLAD ALUMINUM SHEET IAW SRM 53-30-02, FIG 1, ITEM 3.  THE REPAIR CONSISTS OF AN 0.071 INCH THICK DOUBLER THAT MEASURES 12.0 INCH BY 11 INCH MADE FROM 2024-T3 CLAD ALUMINUM SHEET INSTALLED USING BACR15CE6 AND BACR15BB8 RIVETS. THIS EO DOCUMENTS THE FUSELAGE SKIN REPAIR IAW NRC 212 AND SRM 53-30-03, FIGURE 1. EO 4753B286.
